Alert archive / West Virginia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 69, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 13, 2022, 9:12 PM EDT for 13 counties in West Virginia. It was in force for 48 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2022, 9:12 PM EDT (01:12 UTC)
- Expired
- Jun 13, 2022, 10:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Boone County, WV, Braxton County, WV, Calhoun County, WV, Clay County, WV, Fayette County, WV, Jackson County, WV, Kanawha County, WV, Lincoln County, WV, Logan County, WV, Nicholas County, WV, Putnam County, WV, Raleigh County, WV, Roane County, WV
The radar
The Charleston,WV radar (KRLX), 15 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 9:12 PM EDT | TSTM WND DMG | South Charleston, WV | TREE DOWN. |
| Jun 13, 9:14 PM EDT | TSTM WND DMG | 3 W Coal Fork, WV | REPORT FROM MPING: TREES UPROOTED OR SNAPPED. |
| Jun 13, 9:15 PM EDT | TSTM WND DMG | 1 Ese Pratt, WV | TREE DOWN. |
| Jun 13, 9:15 PM EDT | TSTM WND DMG | 2 Se Alum Creek, WV | COUPLE OF TREES DOWN AROUND ALUM CREEK. TIME IS A RADAR ESTIMATE. |
| Jun 13, 9:15 PM EDT | TSTM WND DMG | 6 Nnw Danville, WV | TREE DOWN. |
| Jun 13, 9:15 PM EDT | TSTM WND DMG | 7 Sw Madison, WV | TREE DOWN. |
| Jun 13, 9:15 PM EDT | TSTM WND DMG | 9 Wsw Whitesville, WV | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 9 WSW WHITESVILLE. TREE DOWN. |
| Jun 13, 9:15 PM EDT | TSTM WND DMG | 9 Wsw Whitesville, WV | TREE DOWN. |
| Jun 13, 9:15 PM EDT | TSTM WND DMG | Whitesville, WV | TREE DOWN. |
| Jun 13, 9:20 PM EDT | TSTM WND DMG | 1 Nw Montgomery, WV | TREE DOWN. |
| Jun 13, 9:20 PM EDT | TSTM WND DMG | 6 Nne Clay, WV | TREE DOWN. |
| Jun 13, 9:20 PM EDT | TSTM WND DMG | 8 Nnw Clay, WV | 2 TREES DOWN. |
| Jun 13, 9:20 PM EDT | TSTM WND DMG | Clendenin, WV | TREE DOWN. |
| Jun 13, 9:26 PM EDT | TSTM WND DMG | Teays Valley, WV | MULTIPLE TREES DOWN. |
| Jun 13, 9:30 PM EDT | TSTM WND DMG | Pratt, WV | TREE DOWN AT CENTER STREET/PRATT AVE. |
| Jun 13, 9:30 PM EDT | HAIL 0.5 | 2 Nne Tornado, WV | HALF-INCH (0.50 IN.). |
| Jun 13, 9:51 PM EDT | TSTM WND DMG | 4 Nw Clay, WV | CLAY COUNTY CERT REPORTS TWO TREES AND POWER LINES DOWN ON ROUTE 36 WALLBACK ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 17 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 7:31 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 1.2 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2016 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1286 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
521
WUUS51 KRLX 140112
SVRRLX
WVC005-007-013-015-019-035-039-043-045-067-079-081-087-140200-
/O.NEW.KRLX.SV.W.0069.220614T0112Z-220614T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
912 PM EDT Mon Jun 13 2022
The National Weather Service in Charleston West Virginia has issued a
* Severe Thunderstorm Warning for...
South central Calhoun County in north central West Virginia...
Kanawha County in central West Virginia...
Putnam County in western West Virginia...
Lincoln County in central West Virginia...
Southern Roane County in central West Virginia...
Southeastern Jackson County in northwestern West Virginia...
Northwestern Nicholas County in southeastern West Virginia...
Southwestern Braxton County in north central West Virginia...
Northwestern Raleigh County in southeastern West Virginia...
Northeastern Logan County in southern West Virginia...
Clay County in north central West Virginia...
Northwestern Fayette County in southeastern West Virginia...
Boone County in central West Virginia...
* Until 1000 PM EDT.
* At 911 PM EDT, severe thunderstorms were located along a line
extending from near Arnoldsburg to 6 miles southeast of Pinch to
near Alum Creek, moving east at 45 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Charleston, Nitro, Madison, Winfield, Hamlin, Clay, Jefferson,
South Charleston, St. Albans, Dunbar, Hurricane, Sissonville,
Montgomery, Chesapeake, Marmet, Belle, Clendenin, Cedar Grove, Poca
and East Bank.
This includes the following highways...
Interstate 79 between mile markers 1 and 55.
Interstate 77 in West Virginia between mile markers 96 and 131.
Interstate 64 in West Virginia between mile markers 35 and 57.
West Virginia Turnpike between mile markers 62 and 95.
Route 119 between mile markers 43 and 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows!
Damaging winds and continuous cloud to ground lightning is occurring
with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3779 8160 3778 8162 3822 8226 3836 8210
3838 8205 3841 8205 3880 8162 3861 8079
3808 8119 3777 8158
TIME...MOT...LOC 0111Z 267DEG 39KT 3884 8109 3835 8139 3827 8179
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
041 follow-up statement
994
WWUS51 KRLX 140144
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
944 PM EDT Mon Jun 13 2022
WVC007-013-035-043-079-087-140153-
/O.CAN.KRLX.SV.W.0069.000000T0000Z-220614T0200Z/
Calhoun WV-Putnam WV-Braxton WV-Lincoln WV-Roane WV-Jackson WV-
944 PM EDT Mon Jun 13 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CALHOUN...
PUTNAM...SOUTHWESTERN BRAXTON...LINCOLN...SOUTHERN ROANE AND
SOUTHEASTERN JACKSON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central, southern, southeastern and north central West Virginia.
LAT...LON 3802 8196 3803 8191 3804 8193 3809 8185
3821 8155 3853 8126 3853 8119 3845 8091
3808 8119 3777 8158
TIME...MOT...LOC 0143Z 267DEG 39KT 3886 8067 3837 8097 3829 8137
$$
WVC005-015-019-039-045-067-081-140200-
/O.CON.KRLX.SV.W.0069.000000T0000Z-220614T0200Z/
Nicholas WV-Kanawha WV-Raleigh WV-Logan WV-Clay WV-Fayette WV-
Boone WV-
944 PM EDT Mon Jun 13 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR WEST CENTRAL NICHOLAS...SOUTHEASTERN KANAWHA...NORTHWESTERN
RALEIGH...NORTHEASTERN LOGAN...SOUTHERN CLAY...NORTHWESTERN FAYETTE
AND BOONE COUNTIES...
At 943 PM EDT, severe thunderstorms were located along a line
extending from 10 miles east of Cedar Creek State Park to 9 miles
southeast of Clay to near Pratt, moving east at 45 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Madison, Clay, Montgomery, Chesapeake, Belle, Cedar Grove, East Bank,
Glasgow, Smithers, Gauley Bridge, Pratt, Van, Powellton, Glen, Bald
Knob, Burnwell, Wharton, Danville, Whitesville and Handley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3802 8196 3803 8191 3804 8193 3809 8185
3821 8155 3853 8126 3853 8119 3845 8091
3808 8119 3777 8158
TIME...MOT...LOC 0143Z 267DEG 39KT 3886 8067 3837 8097 3829 8137
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:07 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 13, 7:07 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
707 PM EDT Mon Jun 13 2022
.SYNOPSIS...
Storms possible tonight. Some storms later today and tonight
could be severe. Heat wave expected for the work week with
diurnal thunderstorms. Warm front Thursday. Cold front Friday.
&&
.NEAR TERM /THROUGH TUESDAY/...
As of 655 PM Monday...
Will update the forecast to raise POPs in the path of the
approaching thunderstorms.
As of 208 PM Monday...
Latest radar mosaic shows mainly dry conditions are in place
across the area. However, showers and storms were developing
well to our northwest. These storm will be the forecast issue
through early Tuesday.
The reason for this is that there is still some discrepancy
of the track of a developing MCS between the models. A few
models suggest a track well to our north while others dive the
feature southeast across portions or our forecast area.
Current thinking is that an area of showers and storms
developing across portions of IL/IN at this time could move
across our south early this evening. Other storms located across
WI will impact our northern counties later.
SPC has the much of the area in slight risk with enhanced risk
of severe storms creeping into Perry/Morgan/Washington counties
in Ohio. For more detail regarding the severe threat...see the
latest SPC Day 1 outlook /SWODY1/.
Combination of abundant moisture and the possibility of training
storms may result in water issues with the storms. Because of
this, WPC has our entire area in marginal risk of excessive
rainfall with some of our southeast Ohio counties in slight
risk.
Once the storms push southeast Tuesday morning, dry conditions
should prevail. Models indicate the upper high that is centered
over the southern plains will shift east bringing very warm and
even hot temperatures to our area by Tuesday afternoon.
Combination of temperatures in the 90s across the lowlands with
dewpoint temperatures well into the 70s will make it feel like
105 to 110 degrees. Currently coordinating with our neighbors on
possibly upgrading the excessive heat watch to a warning across
portions of the region.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 215 PM Monday...
Continued hot and humid on Wednesday, along with additional
rounds of showers and storms, particularly across the north and
east as a frontal boundary lingers across the area. Heat
warnings and/or advisories look to continue to be likely across
the lowlands during this time period.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
As of 1214 PM Monday...
Upper ridge will continue to remain across the eastern U.S. with hot
and humid weather continuing. Looking like additional heat
advisories may be necessary on this day across much of the lowlands.
A cold front will come through late Thursday night into Friday,
finally bringing a return of drier, less humid, and cooler weather
into the forecast area for the remainder of the extended.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
As of 655 PM Monday...
Some showers and thunderstorms this evening will cause IFR
restrictions and strong gusty winds. Outside of the
thunderstorms, expect VFR conditions. Areas that get rainfall
and then clear out cloud see dense fog later tonight.
A cumulus deck can be expected on Tuesday. Initially there could
be some MVFR conditions with the deck, but it will raise to VFR.
There is a small chance that an afternoon thunderstorm could
cause restrictions.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z WEDNESDAY...
FORECAST CONFIDENCE: Medium tonight. High Tuesday.
ALTERNATE SCENARIOS: Timing, intensity, and location of
showers/storms tonight could vary. Timing and location of fog
tonight could vary.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 22 23 00 01 02 03 04 05 06 07 08 09
EDT 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
CRW CONSISTENCY H H H H H H H H M M M M
HTS CONSISTENCY H H H H H H H H H H H H
BKW CONSISTENCY H H H H H H H H H H H M
EKN CONSISTENCY H H H H H H H H H H M H
PKB CONSISTENCY H H H H H H H H M H M M
CKB CONSISTENCY H H H H H H H H M M H M
AFTER 00Z WEDNESDAY...
Brief IFR possible in thunderstorms Thursday.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Excessive Heat Watch from Tuesday afternoon through Thursday
evening for WVZ005>010-013>019-024>029.
OH...Excessive Heat Watch from Tuesday afternoon through Thursday
evening for OHZ066-067-075-076-083>087.
KY...Excessive Heat Watch from Tuesday afternoon through Thursday
evening for KYZ101>103-105.
VA...None.
&&
SYNOPSIS...JSH/SL
NEAR TERM...GW
SHORT TERM...SL
LONG TERM...SL
AVIATION...RPYHazardous weather outlook, Jun 13, 2:23 PM EDT, 6 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 223 PM EDT Mon Jun 13 2022 WVZ011-020-030>032-039-040-525-526-141830- Tyler-Doddridge-Lewis-Harrison-Taylor-Upshur-Barbour- Northwest Randolph-Southeast Randolph- 223 PM EDT Mon Jun 13 2022 This Hazardous Weather Outlook is for portions of central West Virginia, northeast West Virginia and northern West Virginia. .DAY ONE...This Afternoon and Tonight. There is a slight risk for severe thunderstorms later today and tonight. Damaging winds and large hail will be the main threats, but a tornado cannot be ruled out. Localized water issues are possible in areas that receive multiple rounds of rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Afternoon and evening thunderstorms will be possible through much of the work week. Some thunderstorms could be strong to severe. A long stretch of hot and humid weather is expected for much of the work week, with hazardous heat levels possible on Tuesday, Wednesday, and Thursday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101>103-OHZ075-076-083>087-WVZ007>010-016>019-028-029-141830- Greenup-Carter-Boyd-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia- Lawrence OH-Mason-Jackson WV-Wood-Pleasants-Roane-Wirt-Calhoun- Ritchie-Braxton-Gilmer- 223 PM EDT Mon Jun 13 2022 ...EXCESSIVE HEAT WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for portions of northeast Kentucky, portions of southeast Ohio, and portions of central West Virginia, northern West Virginia and western West Virginia. .DAY ONE...This Afternoon and Tonight. There is a slight risk for severe thunderstorms later today and tonight. Damaging winds and large hail will be the main threats, but a tornado cannot be ruled out. Localized water issues are possible in areas that receive multiple rounds of rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Watch. Afternoon and evening thunderstorms will be possible through much of the work week. Some thunderstorms could be strong to severe. Additionally, hazardous heat levels will be possible on Thursday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ516-518-520-522>524-141830- Southeast Raleigh-Southeast Fayette-Southeast Nicholas- Southeast Webster-Northwest Pocahontas-Southeast Pocahontas- 223 PM EDT Mon Jun 13 2022 This Hazardous Weather Outlook is for portions of northeast West Virginia and southeast West Virginia. .DAY ONE...This Afternoon and Tonight. There is a slight risk for severe thunderstorms later today and tonight. Damaging winds and large hail are the main threats. Localized water issues are possible in areas that receive multiple rounds of rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Afternoon and evening thunderstorms will be possible through much of the work week. Some thunderstorms could be strong to severe. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. VAZ003-004-WVZ033-034-515-517-519-521-141830- Dickenson-Buchanan-McDowell-Wyoming-Northwest Raleigh- Northwest Fayette-Northwest Nicholas-Northwest Webster- 223 PM EDT Mon Jun 13 2022 This Hazardous Weather Outlook is for southwest Virginia, and portions of northeast West Virginia, southeast West Virginia and southern West Virginia. .DAY ONE...This Afternoon and Tonight. There is a marginal risk for severe thunderstorms later today and tonight. Damaging winds and large hail are the main threats. Localized water issues are possible in areas that receive multiple rounds of rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Afternoon and evening thunderstorms will be possible through much of the work week. Some thunderstorms could be strong to severe. A long stretch of hot and humid weather is expected for much of the work week, with hazardous heat levels possible on Tuesday, Wednesday, and Thursday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ105-WVZ005-006-013>015-024>027-141830- Lawrence KY-Wayne-Cabell-Lincoln-Putnam-Kanawha-Mingo-Logan-Boone- Clay- 223 PM EDT Mon Jun 13 2022 ...EXCESSIVE HEAT WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for portions of northeast Kentucky, and portions of central West Virginia, southern West Virginia and western West Virginia. .DAY ONE...This Afternoon and Tonight. There is a slight risk for severe thunderstorms later today and tonight. Damaging winds and large hail are the main threats. Localized water issues are possible in areas that receive multiple rounds of rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Watch. Afternoon and evening thunderstorms will be possible through much of the work week. Some thunderstorms could be strong to severe. Additionally, hazardous heat levels will be possible on Thursday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ066-067-141830- Perry-Morgan- 223 PM EDT Mon Jun 13 2022 ...EXCESSIVE HEAT WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for portions of southeast Ohio. .DAY ONE...This Afternoon and Tonight. There is an enhanced risk for severe thunderstorms later today and tonight. Damaging winds and large hail will be the main threats, but a tornado cannot be ruled out. Localized water issues are possible in areas that receive multiple rounds of rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Watch. Afternoon and evening thunderstorms will be possible through much of the work week. Some thunderstorms could be strong to severe. A long stretch of hot and humid weather is expected for much of the work week, with hazardous heat levels possible on Tuesday, Wednesday, and Thursday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Jun 13, 8:42 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
842 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND DMG 3 E BEECH FORK STATE PA 38.31N 82.35W
06/13/2022 WAYNE WV PUBLIC
TREES UPROOTED OR SNAPPED; ROOF BLOWN OFF.
&&Local storm report, Jun 13, 8:51 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
851 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM FLOOD 2 ESE HUNTINGTON 38.41N 82.40W
06/13/2022 CABELL WV PUBLIC
RIVER/CREEK OVERFLOWING;
CROPLAND/YARD/BASEMENT FLOODING.
&&Local storm report, Jun 13, 8:58 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
858 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM HAIL 2 SSW HURRICANE 38.42N 82.03W
06/13/2022 U0.50 INCH PUTNAM WV PUBLIC
HALF-INCH (0.50 IN.).
&&Local storm report, Jun 13, 8:59 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
859 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM TSTM WND DMG ATHENS 39.32N 82.10W
06/13/2022 ATHENS OH 911 CALL CENTER
MULTIPLE TREES DOWN.
&&Local storm report, Jun 13, 9:01 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
901 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM TSTM WND DMG HAMDEN 39.16N 82.53W
06/13/2022 VINTON OH PUBLIC
3-INCH TREE LIMBS BROKEN.
&&Local storm report, Jun 13, 9:06 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
906 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM HAIL 4 NNW WEST HAMLIN 38.34N 82.24W
06/13/2022 E1.00 INCH CABELL WV PUBLIC
&&The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:09 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 66 min |
| Jun 13, 8:21 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Jackson, Lincoln, Mason, Putnam, Wayne | 54 min |
| Jun 13, 8:37 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Cabell, Jackson, Kanawha, Lincoln, Logan and 4 more | 38 min |
| Jun 13, 8:44 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Pleasants, Ritchie, Roane, Wirt and 1 more | 46 min |
| Jun 13, 8:58 PM EDT | Flash Flood Warning | RLX | Cabell | 2 hr |
| Jun 13, 9:01 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Cabell, Lincoln, Logan, Mingo, Wayne | 44 min |
| Jun 13, 9:06 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Doddridge, Gilmer, Jackson, Pleasants and 5 more | 39 min |
| Jun 13, 9:34 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Clay, Fayette, Kanawha, Logan, Nicholas and 2 more | 41 min |
| Jun 13, 9:42 PM EDT | Special Weather Statement | RLX | Braxton, Doddridge, Gilmer, Lewis, Pleasants, Ritchie and 1 more | 33 min |
| Jun 13, 9:51 PM EDT | Special Weather Statement | RLX | Clay | 24 min |
| Jun 13, 9:55 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Wayne | 35 min |
| Jun 13, 10:01 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Clay, Fayette, Logan, Nicholas, Raleigh and 2 more | 44 min |
| Jun 13, 10:05 PM EDT | Special Weather Statement | RLX | Doddridge, Harrison, Lewis, Tyler, Upshur | 25 min |
| Jun 13, 10:10 PM EDT | Special Weather Statement | RLX | Pocahontas, Webster | 50 min |
| Jun 13, 10:13 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Logan, Mingo, Wayne | 32 min |
| Jun 13, 10:19 PM EDT | Special Weather Statement | RLX | Wyoming | 41 min |
| Jun 13, 10:29 PM EDT | Special Weather Statement | RLX | Barbour, Harrison, Lewis, Randolph, Taylor, Upshur | 46 min |
| Jun 13, 10:34 PM EDT | Special Weather Statement | RLX | McDowell | 41 min |
| Jun 13, 10:40 PM EDT | Special Weather Statement | RLX | Pocahontas | 50 min |
| Jun 13, 10:46 PM EDT | Special Weather Statement | RLX | Raleigh, Wyoming | 29 min |
| Jun 13, 10:55 PM EDT | Special Weather Statement | RLX | Mingo | 35 min |
| Jun 13, 11:04 PM EDT | Special Weather Statement | RLX | Randolph | 26 min |
| Jun 13, 11:04 PM EDT | Special Weather Statement | RLX | Randolph | 26 min |
| Jun 13, 11:12 PM EDT | Special Weather Statement | RLX | McDowell | 33 min |
| Jun 13, 11:28 PM EDT | Special Weather Statement | RLX | McDowell | 47 min |
| Jun 14, 1:13 AM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Wirt, Wood | 32 min |
| Jun 14, 1:48 AM EDT | Special Weather Statement | RLX | Jackson, Mason, Roane | 42 min |
| Jun 14, 2:19 AM EDT | Special Weather Statement | RLX | Cabell, Clay, Kanawha, Mason, Nicholas, Putnam and 1 more | 41 min |
| Jun 14, 2:56 AM EDT | Special Weather Statement | RLX | Boone, Fayette, Kanawha, Lincoln, Logan, Raleigh and 1 more | 49 min |
| Jun 14, 3:18 AM EDT | Special Weather Statement | RLX | Mingo, Wayne | 27 min |
| Jun 14, 3:51 AM EDT | Special Weather Statement | RLX | McDowell, Mingo, Wyoming | 39 min |
| Jun 14, 4:06 AM EDT | Excessive Heat Warning | RLX | Boone, Cabell, Jackson, Kanawha, Lincoln, Logan and 4 more | 16 hr |
| Jun 14, 4:06 AM EDT | Heat Advisory | RLX | Braxton, Calhoun, Clay, Fayette, Gilmer, McDowell and 8 more | 16 hr |
| Jun 14, 4:51 AM EDT | Special Weather Statement | RLX | Ritchie, Wood | 39 min |
| Jun 14, 5:24 AM EDT | Special Weather Statement | RLX | Braxton, Calhoun, Gilmer, Jackson, Pleasants, Ritchie and 3 more | 36 min |
| Jun 14, 6:01 AM EDT | Special Weather Statement | RLX | Braxton, Clay, Fayette, Kanawha, Nicholas, Roane | 44 min |
| Jun 14, 9:37 AM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison | 23 min |
| Jun 14, 10:01 AM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison | 29 min |
| Jun 14, 10:28 AM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Lewis, Upshur | 32 min |
| Jun 14, 10:38 AM EDT | Flash Flood Warning | RLX | Barbour, Doddridge, Harrison, Lewis, Taylor | 3 hr |
| Jun 14, 11:01 AM EDT | Severe Thunderstorm Warning | RLX | Randolph, Upshur | 29 min |
| Jun 14, 11:07 AM EDT | Special Weather Statement | RLX | Harrison | 23 min |
| Jun 14, 11:27 AM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Lewis, Randolph, Upshur | 33 min |
| Jun 14, 11:30 AM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph, Webster | 30 min |
| Jun 14, 11:58 AM EDT | Severe Thunderstorm Warning | RLX | Pocahontas | 32 min |
| Jun 14, 12:03 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph, Upshur, Webster | 27 min |
| Jun 14, 12:31 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph, Webster | 29 min |
| Jun 14, 12:47 PM EDT | Flash Flood Warning | RLX | Randolph, Upshur | 3 hr |
| Jun 14, 12:58 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas | 17 min |
| Jun 14, 1:02 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph | 28 min |
| Jun 14, 1:22 PM EDT | Special Weather Statement | RLX | Randolph | 23 min |
| Jun 14, 1:33 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas | 12 min |
| Jun 14, 1:52 PM EDT | Excessive Heat Warning | RLX | Boone, Cabell, Calhoun, Doddridge, Gilmer, Jackson and 13 more | 30 hr |
| Jun 14, 1:52 PM EDT | Heat Advisory | RLX | Barbour, Braxton, Clay, Harrison, Lewis, Taylor and 1 more | 30 hr |
| Jun 14, 4:17 PM EDT | Areal Flood Warning | RLX | Randolph, Upshur | 4 hr |
| Jun 14, 7:49 PM EDT | Areal Flood Warning | RLX | Randolph | 5 hr |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.